# SDR ASAA0480249

- Difficulty date: April 4, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59128524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND CRACK IN LOWER FRAME AT FASTENER JUST FORWARD OF STATION 47 ON RIGHT SIDE.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW MD80 SRM 53-01.  (M)
